iRepository at Perpustakaan UniMAP >
Professional Associations >
IEM Journal >

Please use this identifier to cite or link to this item: http://dspace.unimap.edu.my:80/xmlui/handle/123456789/13635

Title: Computation of wave-making resistance of Wigley hull form using michell’s integral
Authors: Md. Shahjada, Tarafder
Gazi, M. Khalil, Prof.
S. M. Ikhtiar, Mahmud
???metadata.dc.contributor.url???: shahjada68@yahoo.com
Keywords: Linearised free surface condition;Michell’s integral;Thin ship;Wave-making resistance
Issue Date: Dec-2007
Publisher: The Institution of Engineers, Malaysia
Citation: The Journal of the Institution of Engineers, Malaysia, vol. 68(4), 2007, pages 33-40
Abstract: The aim of the present paper is to compute the wave-making resistance of the Wigley mathematical hull of different cross-sections (parabolic, rectangular and triangular). Michell gave the first approximate hydrodynamic solution to the problem of wave resistance experienced by a slender ship-shaped body moving on the surface of an inviscid fluid of infinite depth. Based on Michell’s integral a computer program has been developed and executed in order to analyze the hydrodynamic characteristics of ships in an unbounded liquid and the validity of the computer scheme is verified by comparing it with the experimental results.
Description: Link to publisher's homepage at http://www.myiem.org.my/
URI: http://www.myiem.org.my/content/iem_journal_2007-178.aspx
ISSN: 0126-513X
Appears in Collections:IEM Journal

Files in This Item:

File Description SizeFormat
033-040_Computation 5pp.pdf606.7 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! Perpustakaan Tuanku syed Faizuddin Putra, Kampus Pauh Putra, Universiti Malaysia Perlis, 02600, Arau Perlis
TEL: +604-9885420 | FAX: +604-9885405 | EMAIL: rujukan@unimap.edu.my Feedback